Asymptotic normality of extensible grid sampling

Zhijian He, Lingjiong Zhu. Asymptotic normality of extensible grid sampling. Statistics and Computing, 29(1):53-65, 2019. [doi]

@article{HeZ19-1,
  title = {Asymptotic normality of extensible grid sampling},
  author = {Zhijian He and Lingjiong Zhu},
  year = {2019},
  doi = {10.1007/s11222-017-9794-y},
  url = {https://doi.org/10.1007/s11222-017-9794-y},
  researchr = {https://researchr.org/publication/HeZ19-1},
  cites = {0},
  citedby = {0},
  journal = {Statistics and Computing},
  volume = {29},
  number = {1},
  pages = {53-65},
}